MathSciNet Relay Station
MathSciNet bibliographic data
MR141863 34.75
Driver, Rodney D. Existence and stability of solutions of a delay-differential system. Arch. Rational Mech. Anal. 10 1962 401–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement